# SDR SWAA2019110438558

- Difficulty date: October 21, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Part number: 65659733
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FORWARD SLIDE MOUNT NUTPLATE CRACKED.          / R&R SLIDE MOUNT NUTPLATE IAW SRM.
